MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 1.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 1.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-020-11-0215
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Lack of Effect (4065)
Health Effect - Clinical Codes Failure of Implant (1924); Loss of Range of Motion (2032); Scar Tissue (2060); Synovitis (2094); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: (b)(6), 02-022-45-1515 - truliant tib fit tray cem sz 1.5f / 1.5t.(b)(6), 200-07-29 - advanced patella 29m 3 peg implant.(b)(6), 02-022-35-1509 - truliant tib imp ps insert sz 1.5, 9mm.
 
Event or Problem Description
As reported via legal documentation, this patient had a left total knee arthroplasty on (b)(6) 2018.They subsequently had left knee revision on (b)(6) 2022, approximately 3 years 11 months after their initial surgery.Postoperative diagnosis: failed left total knee arthroplasty secondary to aseptic loosening of the femoral component and a recalled tibial insert.Radiographs did not show any obvious signs of wear or loosening.The patient had significant scar tissue within the joint and some synovitis, but no signs of infection or purulence.The patellar button was found to be well fixed and in good condition.Upon removal of the insert, there were no signs of wear or damage to the insert.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loss of range of motion, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 1.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key17130934
Report Number1038671-2023-01347
Device Sequence Number18000722
Product Code JWH
UDI-Device Identifier10885862314406
UDI-Public10885862314406
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/23/2025
Device Model Number02-020-11-0215
Device Catalogue Number02-020-11-0215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexUnknown